# SDR IPXA1565318

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL BS 1055-1100, LBL 25-45, WL 208 HAS EDGE DAMAGE.     FABRICATED FLOOR PANEL BS 1055-1100, LBL 25-45, WL 208 IAW SRM 53-00-50-1A, EO B757-5320-9692.
